Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Porous Media
Fator do impacto: 1.752 FI de cinco anos: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN On-line: 1934-0508

Volumes:
Volume 24, 2021 Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v14.i10.20
pages 849-863

INFLUENCE OF HEAT TRANSFER AND VARIABLE VISCOSITY IN VERTICAL POROUS ANNULUS WITH PERISTALSIS

Sohail Nadeem
Department of Mathematics, Quaid-i-Azam University 45320, Islamabad 44000, Pakistan
Noreen Sher Akbar
DBS&H, CEME, National University of Sciences and Technology, Islamabad, Pakistan

RESUMO

In the present paper, we discuss the peristaltic flow of a Newtonian fluid in vertical porous annulus. The viscosity of the fluid is treated as a variable. The inner tube is at rest while the outer tube has a sinusoidal wave traveling down its motion. For the sake of simplicity, long wavelength and low Reynold number assumptions are taken into account. The perturbation solution for velocity field and temperature profile are presented in terms of σ2 (porosity parameter) and Gm (Grashof number). Numerical results that show the physical effects and the pertinent features are investigated at the end of the paper.


Articles with similar content:

Thermal Radiation of an Optically Thick Gray Gas in the Presence of Indirect Natural Convection
International Journal of Fluid Mechanics Research, Vol.34, 2007, issue 6
Ioan Pop, S. K. Ghosh
SLIP EFFECT ON FREE CONVECTION FLOW OF SECOND GRADE FLUIDS WITH RAMPED WALL TEMPERATURE
Heat Transfer Research, Vol.46, 2015, issue 8
A. Rauf, Dumitru Vieru, M. A. Imran
ON LINEAR INDEPENDENCE OF SOME FUNCTION SYSTEMS APPEARING IN THE THEORY OF PLANE WAVE FIELDS
Telecommunications and Radio Engineering, Vol.74, 2015, issue 4
V. P. Chumachenko
EXACT FLOWS OF VISCOUS FLOW
Journal of Porous Media, Vol.14, 2011, issue 9
Tahira Haroon, Waqar Khan, Abdul Majeed Siddiqui, Muhammad Raheel Mohyuddin
FLOW IN A COMPOSITE POROUS CYLINDRICAL CHANNEL COVERED WITH A POROUS LAYER OF VARIABLE PERMEABILITY
Special Topics & Reviews in Porous Media: An International Journal, Vol.10, 2019, issue 3
Vineet Kumar Verma, Sanjeeva Kumar Singh